Vol. 25 No. 2, 2000

Print

 

Phan Quoc Khanh and Le Minh Luu, On necessary optimality conditions in multifunction optimization with parameters
pdf
125
M. Houimdi et H. Zguitti, Propriétés spectrales locales d’une matrice carrée des opérateurs,
pdf
137
Nguyen Huu Du, On the existence of bounded solutions for Lotka-Volterra equations 
pdf
145
Nguyen Van Toan, Rate of convergence in bootstrap approximations with random sample size
pdf
161
Do Van Luu and Nguyen Xuan Ha, An invariant property of invex functions and applications
pdf
181
Truong Van Thuong, Some collections of functions dense in an Orlicz space
pdf
195
Hoang Tuy, Strong polynomial-time solvability of a minimum concave cost network flow problem
pdf
209
Jianwu Sun, Deficiencies of composite entire functions
pdf
219
Tran Tin Kiet and Vu Ngoc Phat, Lyapunov stability of nonlinear time-varying differential equations
pdf
231